... day due to concern with interaction with an antibiotic I was about to start, Levaquin. I took the Levaquin for 2 days and had terrible panic attack like side effect on 2nd day with chest tightness, dizzy, short breath so I quit taking right away. Since then I have had these smaller episodes of panic attacks with shortness of breath, chest tightness, some minor shaking, dizzy, etc 2-4 times a day. When those symptoms let up I feel very tired. Is this a side effect of coming off the steroid to quick and missing the last dose perhaps? This is day 4 off the use of it and no real improvement.
Methylprednisolone dose pack - I finished taking a 4mg 6 day pack but actually skipped the last...
- 22 Aug 2018 by JaysLife
- 21 August 2018
- levaquin, otitis media, panic disorder, methylprednisolone, side effect, interaction, dosage, antibiotics, methylprednisolone dose pack, chest
Sorry to hear you are experiencing this. My guess is that it is not the Levaquin or coming off the steroids too quickly but the build up of the prednisone in your body. Many people, myself included, have adverse reactions to prednisone which includes anxiety and agitation. The good news is that you are very close to getting all of the prednisone out of your system. So look for substantial improvement with each day from here out and feeling more back to normal one week after your last dose.
Take care for now and all the best.
- Levaquin Drug Information
- Methylprednisolone Drug Information
- MethylPREDNISolone Dose Pack Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.